Free vibration of symmetrically laminated thick-perforated plates

Chen, C. C., Kitipornchai, S., Lim, C. W. and Liew, K. M. (2000) Free vibration of symmetrically laminated thick-perforated plates. Journal of Sound and Vibration, 230 1: 111-132. doi:10.1006/jsvi.1999.2612

Author Chen, C. C.
Kitipornchai, S.
Lim, C. W.
Liew, K. M.
Title Free vibration of symmetrically laminated thick-perforated plates
Journal name Journal of Sound and Vibration   Check publisher's open access policy
ISSN 0022-460X
Publication date 2000-02-10
Sub-type Article (original research)
DOI 10.1006/jsvi.1999.2612
Volume 230
Issue 1
Start page 111
End page 132
Total pages 22
Place of publication London, U.K
Publisher Academic Press
Collection year 2000
Language eng
Subject C1
299904 Engineering/Technology Instrumentation
671401 Scientific instrumentation
Formatted abstract
This paper investigates the free vibration of symmetrically laminated, thick, doubly connected plates of arbitray plate perimeter for the outer boundary and a hole defined by a super-elliptical equation which is able to describe a rectangle, ellipse or quasi-rectangle. The laminated perforated plates can be subject to free, simply supported, or clamped edge conditions. Convergence and comparisons with established work have been studied to ensure accuracy of results. Efforts are made to interpret the frequency results to provide physical insight to the problem.
© 2000 Academic Press
Keyword Acoustics
Engineering, Mechanical
Composite Plates
Arbitrary Shape
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Civil Engineering Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 12:15:59 EST